PL EN


Preferences help
enabled [disable] Abstract
Number of results
1998 | 94 | 3 | 379-382
Article title

Analysis of Resonant Tunneling for Parabolic Double Barrier Structure

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper the resonant tunneling through the double barrier structure with the parabolic quantum well is studied theoretically. The transmission coefficient for such a structure as a function of applied voltage and the current-voltage characteristics are calculated and compared with those for the double barrier structure with the rectangular quantum well. The conclusion is that the resonant tunneling through parabolic double barrier structure can be used as a method of determination of the conduction band offset of the barrier and the well materials.
Keywords
EN
Publisher

Year
Volume
94
Issue
3
Pages
379-382
Physical description
Dates
published
1998-09
Contributors
author
  • Institute of Physics, Polish Academy of Sciences, Al. Lotników 32/46, 02-668 Warszawa, Poland
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv94z304kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.